# SDR SWAA2014092232125

- Difficulty date: September 19, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 27,877 hours, 18,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0200200
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT PLASTIC EMER EXIT SIGN AROUND PULL HANDLE CRACKED.  R & R SIGN IAW AMM.
